Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A central limit theorem for uniformly bounded orthonormal systems


Author: George W. Morgenthaler
Journal: Trans. Amer. Math. Soc. 79 (1955), 281-311
MSC: Primary 60.0X
DOI: https://doi.org/10.1090/S0002-9947-1955-0070876-6
MathSciNet review: 0070876
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1955-0070876-6
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society